# SDR AALA202310234454

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 61,942 hours, 31,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE DURING FLIGHT. TOP OF L1 LAVATORY DOOR DRAGGING AGAINST HEADER TRIM, REMOVED AND RE-INSTALLED LAVATORY DOOR PER AMM 25-45-19.
